As I get older, more things grate on my nerves, I don't know why. I feel like becoming a hermit.
Some of it may have to do with me and my Dr. weaning me off all these stupid psych. drugs I've been on, clonazepam for 5 years, seroquel for 3? These drugs actually change your brain and how it works, and when you come off them you get rebound symptoms of why they put you on them in the first place but 5x worse. That's why I can only drop 1/4 tablet (0.25 mg) a month of the clonazepam. I started at 3 mg, and am now down to 0.75 mg, so that's good but I do get a lot of rebound anxiety. The other drug (quetiapine/seroquel) for mood swings/agitation/racing thoughts, I have reduced from 300 mg at the start of March to 100 mg. Unfortunately, it's going off the last bits of these drugs that causes the worse withdrawal symptoms. I don't care, I just want off them. But it is making me kind of crazy : (